Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cohesive sets: countable and uncountable


Author: Richard A. Shore
Journal: Proc. Amer. Math. Soc. 44 (1974), 442-445
MSC: Primary 02F27; Secondary 02K05, 02K35
MathSciNet review: 0342382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that many uncountable admissible ordinals (including some cardinals) as well as all countable admissible ordinals have cohesive subsets. Exactly which cardinals have cohesive subsets, however, is shown to depend on set-theoretic assumptions such as $ V = L$ or a large cardinal axiom.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02F27, 02K05, 02K35

Retrieve articles in all journals with MSC: 02F27, 02K05, 02K35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0342382-X
PII: S 0002-9939(1974)0342382-X
Keywords: Admissible ordinal, cohesive set
Article copyright: © Copyright 1974 American Mathematical Society